# SDR MASA2016020712743

- Difficulty date: February 7, 2016
- Submitted: February 7, 2016
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 33,702 hours, 23,541 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Burned
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRIC SMOKE ODOR IN COCKPIT.  MAINTENANCE FOUND ED1 BURNED OUT CAUSING SMOKE ODOR.
